Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi, my granddaughter, 12 yrs old used acne cream last

Hi, my granddaughter, 12 yrs old used acne cream last night for the first time and now her face is all puffy and blotchy, her eyes are getting puffy to now. What can I give her to stop the puffiness? I told her to stop using and put cold wash cloth on face for now.
Sat, 6 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I started using neutrogena complete acne therapy system about 1 1/2 weeks ago. Yesterday my skin started looking red. By the end of the day my skin looked as if I had 1st - 2nd degree burns and it was very painful. Today my skin is still very red, flaking, and stings. I didn t use the product yesterday nor today. I applied, and rised off, a mixture of olive oil and honey about two hours with no change. What can/should I do to ease the pain and reduce the dry red skin?

doctor1 MD

hi............i had pimples on face and neck about 2 yr ,i consulted doctor he suggested me to use acne soap and benzoil perxoide creame at the night time now its summer i am afraid to stop acne soap and getting use any sun cream. plz suggest me if i stopped that soap again any problem is arise , if i use any sun creme any problem is come and which type of sun creme is better

doctor1 MD

Sir i am an 17 year old studend. My problem is that i have lost much weight. My height is 6.2 feet but my weight is only 60. I to have acne problem. Though i wash my skin properly but still cant cope with this problems. Recently i uave been using acne aid cream and removed many spots but i am still not satisfied . The main problem is of wight. Please suggest.

Loading Online Doctors....